# SDR 06FDEA1059

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED AT FUSELAGE RIGHT HAND SIDE AT FR 60 TO FR 60, FS 3249 TO FS 3249, STR 39 TO STR 41, AND FWD OF AFT CARGO DOOR CUTOUT.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT.  INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM PER SRM 53-17-12 FIG 201.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
